# SDR UPS805317

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

CREW REPORTED, NOSE LANDING GEAR DID NOT GIVE A GROUND INDICATION.  COMPLETED CHECKLIST DID FLYBY AND DECLARED EMERGENCY.  LANDED AFTER MAINTENANCE AND TOWER VISUALLY CHECKED GEAR DOWN.
